Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Finally call NS ; scheduled for post TLIF CT/Myelogram

meydey321mmeydey321 Posts: 2,435
edited 06/11/2012 - 8:22 AM in Back Surgery and Neck Surgery
Hi, I finally got the nerve to call :SS . My Neurotin was increased to 300 at bedtime on Monday. Tuesday I was a total mess, and the pain went thru the roof. Next day Torodal 10 mg was called in, despite of me being 2 months post op TLIF. It is a powerful anti infflammatory usuaally given in the ER.
I don't tolerate Neurontin well and I hope I don't have to go up higher..
What happened was that I was sitting briefly and suddenly I felt a sticking,intense pain going down to my foot,in new dermatome areas the leg and foot. Has anyone gone thru this? They think I pinched a nerve
advertisement

Comments

  • Lyrica is a newer (an more expensive) drug; you may tolerate it better. There may be many reasons why your doctor hasn't tried it....I am not a doctor or a nurse....just been through the ringger with my husband.

    Good luck, Terri
  • My insurance won't cover it. Right now I just want to find out what's wrong, but I'm not in a big hurry to get it fixed if it's surgical. I'm on so many medications right now and its hard to keep them straight. But at least the Toradol is starting to help a bit. That sciatic nerve is so inflamed and swollen, and it's been that way before I had my microdiscectomy last year. I woke up then with pain, and this time with the fusion I woke up with leg pain. Again
    Sometimes I fear it's here to stay.
  • I'm surprised that your surgeon would prescribe an anti-inflammatory so soon after a fusion as it can interfere with the fusion process. Are you sure that drug is an anti-inflammatory? Maybe its ok for a few days or something?

    good wondering....
Sign In or Register to comment.